Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Lingering swollen lymph nodes, pricking sensations weeks after exposure, taken prednisone. Is prednisone delaying the sero-conversion?

I had an exposure and 3 weeks after I experienced flu like symptonsincluding loose stool , swollen lmph nodes in my neck, low grade fever (99.6) pins and needle sensations in my finger and toes, spleen pain, muscles aches, dry mouth, I lost apetite for 4 days my doctor prescribed me 50 mgs daily of prednisone . All those symptons disapeated after 4 weeks bu the swollen lymph nodes and the pins an needle sensations are still lingering. 7 months after the exposure I had a UTI ( e.coli ). 4 months after the exposure 2 painfull lymph nodes appeared in my groing and they are still there. I tested pos exposure all negative as followes: 4 weeks adn pcr and icma antibody. 8 weeks rna pcr real time. 14 weeks icma antibody. 25 weeks icma antibody. Am I infected?. Is prednisone delaying the seroconversion? Are the pcr tests no detecting a rare strain? 4 week
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
All the clinical feautures are due to infection.
Prednisolone cannot delay seroconversion.
If the lymph nodes are still enlarged,get a lymphnode removed and send it for histopathological examination.
You will get the correct diagnosis.
Pls do not think of rare strains
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor